Simply connected 4-manifolds of second betti number 1 bounded by homology lens spaces

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)
元の言語英語
ページ(範囲)593-606
ページ数14
ジャーナルJournal of the Mathematical Society of Japan
41
発行部数4
DOI
出版物ステータス出版済み - 1989
外部発表Yes

Fingerprint

Lens Space
4-manifold
Betti numbers
Homology

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Simply connected 4-manifolds of second betti number 1 bounded by homology lens spaces. / Saeki, Osamu.

:: Journal of the Mathematical Society of Japan, 巻 41, 番号 4, 1989, p. 593-606.

研究成果: ジャーナルへの寄稿記事

@article{ee891c9a516d4fdfbac13b29f13cccef,
title = "Simply connected 4-manifolds of second betti number 1 bounded by homology lens spaces",
author = "Osamu Saeki",
year = "1989",
doi = "10.2969/jmsj/04140593",
language = "English",
volume = "41",
pages = "593--606",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "4",

}

TY - JOUR

T1 - Simply connected 4-manifolds of second betti number 1 bounded by homology lens spaces

AU - Saeki, Osamu

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972552655&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972552655&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04140593

DO - 10.2969/jmsj/04140593

M3 - Article

VL - 41

SP - 593

EP - 606

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -